# SDR AALA202201261194

- Difficulty date: January 25, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A300*
- Aircraft serial: 6133
- Aircraft time: 24,398 hours, 9,581 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Latch
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR HANDLE DOESN'T RELEASE MIDDLE PIN WHEN TURNED TO THE LEFT, ONLY BY TURNING RIGHT. LUBRICATED FLIGHT DECK DOOR HANDLE LATCH ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AM 52-10-00.
